Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 167, NWS Pueblo, CO

August 7, 2014Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2014, 5:22 PM MDT for Baca County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 5:22 PM MDT (23:22 UTC)
Expired
Aug 7, 2014, 6:00 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 195 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:52 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS55 KPUB 072322
SVRPUB
COC009-080000-
/O.NEW.KPUB.SV.W.0167.140807T2322Z-140808T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 600 PM MDT

* AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSH...OR 
  11 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 10 
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALSH AND TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 10255 3764 10252 3764 10205 3731 10204
TIME...MOT...LOC 2321Z 221DEG 7KT 3744 10225 

HAIL...1.00IN
WIND...60MPH

$$

KT
3 follow-up statements
965 
WWUS55 KPUB 072339
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT THU AUG 7 2014

COC009-080000-
/O.CON.KPUB.SV.W.0167.000000T0000Z-140808T0000Z/
BACA CO-
539 PM MDT THU AUG 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSH...OR 8
MILES WEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALSH AND TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 10255 3764 10252 3764 10205 3731 10204
TIME...MOT...LOC 2338Z 233DEG 6KT 3744 10220 

HAIL...1.00IN
WIND...60MPH

$$

KT
023 
WWUS55 KPUB 072348
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT THU AUG 7 2014

COC009-080000-
/O.CON.KPUB.SV.W.0167.000000T0000Z-140808T0000Z/
BACA CO-
548 PM MDT THU AUG 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VILAS...OR 13
MILES EAST OF SPRINGFIELD...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALSH AND TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 10255 3764 10252 3764 10205 3731 10204
TIME...MOT...LOC 2348Z 194DEG 14KT 3744 10237 

HAIL...<.75IN
WIND...60MPH

$$

KT
238 
WWUS55 KPUB 072358
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT THU AUG 7 2014

COC009-080007-
/O.EXP.KPUB.SV.W.0167.000000T0000Z-140808T0000Z/
BACA CO-
558 PM MDT THU AUG 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY WILL
EXPIRE AT 600 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3740 10255 3764 10252 3764 10205 3731 10204
TIME...MOT...LOC 2355Z 221DEG 7KT 3744 10237 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:35 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 7, 3:35 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT THU AUG 7 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 334 PM MDT THU AUG 7 2014

...EVENING THUNDERSTORMS...SOME MARGINALLY SEVERE...

OBVIOUSLY FROM RADAR AND SATELLITE...A COUPLE OF MAIN AREAS OF
CONVECTION THIS AFTERNOON...ONE OVER NORTHEAST COLORADO AND THE
OTHER OVER LAS ANIMAS COUNTY.  VARIOUS RUNS OF THE HRRR...THE
NAM12...AND TO SOME EXTENT...THE GFS40...HAVE HAD THIS CONCEPT.
THESE RUNS ALL TAKE THE CONVECTION EASTWARD THROUGH THE EVENING
HOURS...IMPACTING NORTHERN AND SOUTHEASTERN PARTS OF THE PLAINS.
THE HRRR SHOWS ANOTHER POSSIBLE AREA OF CONVECTION DEVELOPING OVER
PUEBLO COUNTY AND TRACKING EAST THROUGH THE EVENING...STARTING
AROUND 22Z OR SO.  THIS COULD BE THE RESULT OF OUTFLOW COMING SOUTH
OUT OF THE NORTHERN CONVECTION INTERACTING WITH OUTFLOW COMING NORTH
OUT OF THE SOUTHERN CONVECTION.  THERE ARE HINTS THAT SOMETHING LIKE
THIS MAY HAPPEN...WITH 2 POSSIBLE OUTFLOWS EMERGING FROM ONGOING
CONVECTION...AND INDICATIONS OF LIFT COMING IN FROM THE WEST OVER
FREMONT COUNTY.

IN ANY EVENT...SHEERS ARE MARGINAL...MAYBE 25-35 KNOTS...BUT
ADEQUATE ENOUGH...FOR A FEW MARGINALLY SEVERE STORMS...PRODUCING
LIGHTNING...1 INCH HAIL...WIND GUSTS TO 60 MPH AND LOCALLY HEAVY
RAIN.  BURN SCARS COULD BE IMPACTED WITH FLASH FLOODING IF THEY TAKE
A HIT. MOST ACTIVITY SHOULD CLEAR EAST OF THE AREA BY ABOUT 04Z.
WATCH IS IN EFFECT FOR THE PLAINS THROUGH 01Z AT THIS POINT. LW

TOMORROW...OVERALL...LOOKS QUIETER AT THIS TIME.  PROBABLY MORE
STABLE WITH LESS OF A TRIGGER...ALTHOUGH IT WILL BE CLOSE.  A
TRIGGER SEEMS TO EMERGE IN THE MODELS OVER NORTHEAST COLORADO IN THE
AFTERNOON.  WE WILL HAVE TO SEE IF IT IS FAR ENOUGH SOUTH TO IMPACT
CONVECTION DOWN OUR WAY.  COULD BE MARGINAL SEVERE THREAT AGAIN IF
THAT OCCURS. LW

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 334 PM MDT THU AUG 7 2014

.SATURDAY NIGHT AND SUNDAY...ANOTHER CONVECTIVE COMPLEX COULD
DEVELOP SATURDAY AFTERNOON AND EARLY EVENING OVER NORTHEAST
COLORADO AND TRACK TOWARDS THE SOUTHEAST. MAINTAINED SCATTERED
POPS WELL INTO THE EVENING OVER KIOWA AND NEARBY COUNTIES. ON
SUNDAY..CWA WILL BE ON THE SOUTHERN FRINGE OF A SHORTWAVE WHICH
PASSES TO THE NORTHEAST. THE DISTURBANCE WILL ALSO BRING IN
ANOTHER SURGE FROM THE NORTH...WHICH COULD HELP INCREASE MOISTURE
OVER THE EASTERN PLAINS. THE COVERAGE AND STRENGTH OF THE STORMS
WILL DEPEND ON SUBTLE FEATURES. HOWEVER...ANTICIPATE WEAK SHEAR SO
THREAT FOR WIDESPREAD STRONG TO SEVERE STORMS WILL BE QUITE LOW.
GRIDS HAVE MOSTLY SCATTERED STORMS IN THE AFTERNOON...WITH THE
GREATER COVERAGE MOVING FURTHER EAST IN THE EVENING.

.MONDAY THROUGH THURSDAY...GFS...EC AND ENSEMBLES AGREE ON
AMPLIFYING THE RIDGE OVER COLORADO DURING THIS PERIOD.
GFS AND EC GENERALLY AGREE THAT THE INITIAL RETURN OF MONSOON
MOISTURE WILL MOSTLY BE TO THE WEST OF COLORADO...THEN MOVE
EASTWARD INTO COLORADO UNDER THE RIDGE. SURFACE ANTICYCLONES WILL
ALSO MOVE SOUTHEAST INTO THE HIGH PLAINS WITH THE NORTHWEST FLOW
ALOFT. THE DAY TO DAY VARIATIONS IN THE WEATHER WILL DEPEND ON
SUBTLE FEATURES IN THE FLOW. CURRENT THINKING IS THAT THE BEST
MONSOON MOISTURE WILL MOSTLY STAY WEST OF THE CWA...AND THAT HIGH
PRESSURE ON THE HIGH PLAINS WILL BE TOO FAR EAST TO ADVECT MUCH
LOW LEVEL MOISTURE INTO COLORADO. AS A RESULT...THE GRIDS HAVE A
MODEST DRYING TREND...WITH NEAR SEASONAL TEMPERATURES. HAVE SOME
HIGHER POPS NEAR THE KANSAS BORDER WHICH WILL BE CLOSER TO THE LOW
LEVEL MOISTURE. --PGW--

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 334 PM MDT THU AUG 7 2014

MAINLY VFR CONDITIONS EXPECTED AT TAF SITES THROUGH THE PERIOD.
HOWEVER...WILL SEE A PERIOD OF SHOWER AND THUNDERSTORM ACTIVITY THIS
EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. A FEW STORMS
COULD BE MARGINALLY SEVERE...WITH LIGHTNING...1 INCH HAIL...WIND
GUSTS TO 60 MPH AND LOCALLY HEAVY RAIN. BEST CHANCES OF STORMS
AFFECTING TERMINALS LOOKS TO BE THROUGH 01Z WITH STORMS CONTINUING
TO IMPACT THE PLAINS ALONG THE KANSAS BORDER THROUGH ABOUT 04Z.
TOMORROW...MORE STORMS POSSIBLE DURING THE AFTERNOON AND EVENING
HOURS...BUT LESS WIDESPREAD AND GENERALLY LESS INTENSE THAN TODAY. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM...PGW
AVIATION...LW
Hazardous weather outlook, Aug 7, 11:28 AM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT THU AUG 7 2014

COZ058>089-093>099-081730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1128 AM MDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF SOUTH
CENTRAL AND SOUTHEAST COLORADO TODAY AS A WEATHER SYSTEM MOVES
EAST ACROSS THE AREA.  STORMS OVER THE MOUNTAINS WILL SPREAD TO
THE I-25 CORRIDOR DURING THE EARLY AFTERNOON HOURS AND THEN
CONTINUE EAST THROUGH THE REMAINDER OF THE AFTERNOON INTO THE
EVENING.

PRIMARY STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1
INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND LOCAL FLASH FLOODING
PARTICULARLY ON BURN SCARS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER MOST OF
SOUTHERN COLORADO FRIDAY AND AGAIN SATURDAY...WITH THE BEST
CHANCE OF STORMS OVER THE EASTERN PLAINS WHERE MOISTURE WILL BE
SLIGHTLY MORE PLENTIFUL. THE MAIN THREATS FROM ANY STORMS WILL BE
LIGHTNING AND LOCALLY HEAVY RAIN...WITH ONE OR TWO STRONG STORMS
OVER THE EASTERN PLAINS PRODUCING NICKEL SIZED HAIL AND 50 MPH
WINDS. MOISTURE WILL THEN INCREASE ACROSS ALL OF THE REGION FROM
SUNDAY INTO THE MIDDLE OF NEXT WEEK...WITH SCATTERED THUNDERSTORMS
POSSIBLE AT MANY LOCATIONS THROUGH THE PERIOD. LIGHTNING AND
LOCALLY HEAVY RAIN WILL BE THE MAIN STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING.

50/50

In the hours before

Local storm report, Aug 7, 4:37 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             4 W FOUNTAIN            38.69N 104.77W
08/07/2014  M1.00 INCH       EL PASO            CO   OTHER FEDERAL

            BUTTS AIRFIELD ON FORT CARSON

&&

28
Local storm report, Aug 7, 4:57 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             1 ENE FOUNTAIN          38.69N 104.68W
08/07/2014  M0.75 INCH       EL PASO            CO   NWS EMPLOYEE

&&

28
Local storm report, Aug 7, 5:05 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             2 SE FOUNTAIN           38.67N 104.68W
08/07/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

28
Local storm report, Aug 7, 5:06 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             6 W SPRINGFIELD         37.41N 102.73W
08/07/2014  M0.75 INCH       BACA               CO   TRAINED SPOTTER

&&

28
Local storm report, Aug 7, 5:11 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HEAVY RAIN       4 W FOUNTAIN            38.68N 104.78W
08/07/2014  M1.37 INCH       EL PASO            CO   ASOS

            1 HOUR RAINFALL AMOUNT. BUTTS AIRFIELD AT FORT CARSON

&&

28
Special weather statement, Aug 7, 5:19 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT THU AUG 7 2014

COZ084-085-072345-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
519 PM MDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
545 PM MDT...

AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HANOVER...OR 28 MILES EAST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER...TRUCKTON AND RUSH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3853 10405 3853 10440 3867 10464 3890 10406
TIME...MOT...LOC 2319Z 305DEG 12KT 3867 10433

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:44 PM MDTSpecial Weather StatementPUBTeller16 min
Aug 7, 1:16 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Aug 7, 1:29 PM MDTFlash Flood WarningPUBHuerfano, Las Animas2 hr
Aug 7, 2:01 PM MDTSpecial Weather StatementPUBHuerfano29 min
Aug 7, 2:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 7, 3:18 PM MDTSevere Thunderstorm WarningPUBLas Animas41 min
Aug 7, 3:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 7, 3:47 PM MDTSpecial Weather StatementPUBOtero28 min
Aug 7, 4:02 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min
Aug 7, 4:11 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero49 min
Aug 7, 4:42 PM MDTSevere Thunderstorm WarningPUBBaca48 min
Aug 7, 4:47 PM MDTSevere Thunderstorm WarningPUBBent, Otero31 min
Aug 7, 4:53 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 4:55 PM MDTAreal Flood AdvisoryPUBEl Paso65 min
Aug 7, 5:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 7, 5:33 PM MDTFlash Flood WarningPUBBaca6 hr
Aug 7, 5:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
Aug 7, 5:46 PM MDTSpecial Weather StatementPUBKiowa29 min
Aug 7, 5:52 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Aug 7, 5:53 PM MDTSpecial Weather StatementPUBProwers37 min
Aug 7, 5:57 PM MDTSpecial Weather StatementPUBKiowa33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.